MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA -R CEMENTLESS, HA COATED REVISION STEM SIZE 7

MEDACTA INTERNATIONAL SA QUADRA -R CEMENTLESS, HA COATED REVISION STEM SIZE 7
Catalog Number 01.12.067
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 02/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2018.Lot 090527/t: six items manufactured and released on (b)(6) 2014.Expiration date: 06/30/2019.No anomalies found related to the problem.To date, (b)(6) item of the same lot have been already sold.
 
Event or Problem Description
Revision surgery after about 7 months from the primary surgery due to femur bone fracture.

Brand Name
QUADRA -R CEMENTLESS, HA COATED REVISION STEM SIZE 7
Common Device Name
CEMENTLESS, HA COATED REVISION STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7326623
Report Number3005180920-2018-00126
Device Sequence Number18869953
Product Code JDI
UDI-Device Identifier07630030802454
UDI-Public07630030802454
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue Number01.12.067
Device Lot Number090527/T
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2018
Initial Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight94